know that all of these issues and side effects are not just in my head like so many health care providers and family members have made me feel. I have been battling fibromyalgia/chronic fatigue syndrome/ibs and medicine side effects for over five years now. Mine started with a tetanus shot that I received after cutting off part of my index finger with a rotary cutter making a quilt. I've been on most of the medications that I have read about here and am now trying to get off of Cymbalta after getting in trouble at work for being gone too much due to illness and the inability to wake up for sometimes three days at a time. I thought if I could get off of some of the medications maybe everything would improve. I got off of Savella and am now trying to wean myself off of Cymbalta. I have had constant head aches, nausea, crying bouts, exhaustion and frustration. After reading so many reviews I feel so much better and have hope of one day feeling better. Thank you to all of you!!! I will be praying for each of you.
I agree I think this site has been a blessing for me too. It's my support group since I can't actually go to any of those like I need to. It's also helpful for me to be able to use what I've learned from experience to help other people who are going through the same things now. Cymbalta was the absolute WORST of them all for me. I had a chemically induced hyper mania experience because of it and didn't even realize what was happening for an entire year! By then it was too late. I lost my job of 9 years, broke up my marriage of 8 years, and made my son the product of a broken home from all of the bad decisions and lack of judgment that comes along with hyper manic behavior. I've had very dark depression before but never a "manic" episode so bipolar was never a diagnosis I had or was worried about. But an SSRI medication without a mood stabilizer can do that to some people and I found out the hard way.
Maybe if I had a resource like this back then things would have been figured out... who knows. But glad I found this place and the people that I've met on here. I hope it's useful for you too :)
Muthew; you should also be talking with your doctor so you can avoid some of the withdrawals of the Cymbalta you don't just stop it you have to taper down to avoid the side effects or withdrawals. they can give you a list of how to go off of it with the least amount of problems. If you go off of it to quick it can cause a whole different set of problems Feel free to post anything that you have a question about and lots of great people her willing to help. Chuck1957
How refreshing to see this post from everyone. I agree with what everyone had to say. I do not know what I would have done without the support from this site and these wonderful people. They were there with knowledge, encouragement and empathy when I was at a low. I have leaned from questions and comments. I answer questions when I can with the hope that I can give back a little of what I received and help someone else cope :)
Doctors base their diagnoses and treatment plans based on statistical likelihood of presenting symptoms - but some of us don't present in the 'normal' way and by having an outlet like this we can find our own similarities within our unique groups. It's very exciting for medical progress that's for sure.
It's also really helpful on lonely days to remember there are so many other people going through confusing and misunderstood illnesses too - not that I'm glad they're suffering, but it's good to find comraderie.
Cymbalta helped with pain very well but I couldn't think while on it and the withdrawal was the worst I've ever experienced- does anyone have experience coming off both and can compare the withdrawal process, or hopefully I learn Savella doesn't have that effect so much.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2010 • 10 answers
Posted 3 Apr 2011 • 4 answers
Posted 23 May 2011 • 10 answers
Posted 22 Jul 2013 • 9 answers
Posted 24 Apr 2016 • 1 answer